Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Nov 17, 2013, 5:12 PM EST for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 5:12 PM EST (22:12 UTC)
- Expired
- Nov 17, 2013, 6:00 PM EST
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Allen County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 5:29 PM EST | TSTM WND DMG | Spencerville, OH | POWER KNOCKED OUT THROUGHOUT THE VILLAGE OF SPENCERVILLE |
| Nov 17, 5:31 PM EST | TSTM WND GST 62 | Cairo, OH | |
| Nov 17, 6:00 PM EST | TSTM WND GST 63 | Lima, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 11:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998
WUUS53 KIWX 172212
SVRIWX
OHC003-137-161-172300-
/O.NEW.KIWX.SV.W.0124.131117T2212Z-131117T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO...
PUTNAM COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 600 PM EST
* AT 510 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF CONTINENTAL TO DELPHOS TO 7 MILES
NORTHWEST OF COLDWATER...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KALIDA AROUND 520 PM EST.
SPENCERVILLE AND GLANDORF AROUND 525 PM EST.
ELIDA AND OTTAWA AROUND 530 PM EST.
LIMA AND PANDORA AROUND 535 PM EST.
FORT SHAWNEE AROUND 540 PM EST.
BLUFFTON AROUND 545 PM EST.
OTHER LOCATIONS IN THE WARNING INCLUDE SOUTHWORTH...NEEDMORE...
MONTICELLO...RUSHMORE...GOMER...VAUGHNSVILLE...RIMER...KEMP...CONANT
AND WEST LEIPSIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4068 8422 4068 8444 4072 8445 4073 8477
4086 8467 4099 8443 4099 8433 4103 8433
4114 8387
TIME...MOT...LOC 2212Z 273DEG 40KT 4118 8421 4083 8440
4056 8467
HAIL...<.75IN
WIND...70MPH
$$
MARSILI2 follow-up statements
744
WWUS53 KIWX 172246
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 PM EST SUN NOV 17 2013
OHC161-172255-
/O.CAN.KIWX.SV.W.0124.000000T0000Z-131117T2300Z/
VAN WERT OH-
546 PM EST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN WERT COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4068 8422 4068 8432 4069 8436 4073 8433
4087 8424 4101 8410 4105 8401 4110 8394
4112 8389 4114 8387
TIME...MOT...LOC 2245Z 262DEG 39KT 4128 8369 4081 8415
4051 8433
$$
OHC003-137-172300-
/O.CON.KIWX.SV.W.0124.000000T0000Z-131117T2300Z/
PUTNAM OH-ALLEN OH-
546 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN AND
SOUTHEASTERN PUTNAM COUNTIES UNTIL 600 PM EST...
AT 542 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF WESTON TO ELIDA TO ST. MARYS...
AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
LIMA AND FORT SHAWNEE AROUND 550 PM EST.
BLUFFTON AROUND 600 PM EST.
OTHER LOCATIONS IN THE WARNING INCLUDE ROCKPORT...HUME...CAIRO...
YODER...SLABTOWN...ROUSCULP...BEAVERDAM...LAFAYETTE...WESTMINSTER AND
HARROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4068 8422 4068 8432 4069 8436 4073 8433
4087 8424 4101 8410 4105 8401 4110 8394
4112 8389 4114 8387
TIME...MOT...LOC 2245Z 262DEG 39KT 4128 8369 4081 8415
4051 8433
HAIL...<.75IN
WIND...70MPH
$$
MARSILI857
WWUS53 KIWX 172301
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EST SUN NOV 17 2013
OHC003-137-172311-
/O.EXP.KIWX.SV.W.0124.000000T0000Z-131117T2300Z/
PUTNAM OH-ALLEN OH-
601 PM EST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR ALLEN AND SOUTHEASTERN PUTNAM
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...BRIEF PERIODS OF HEAVY RAIN AND WIND GUSTS TO
40 TO 50 MPH ARE POSSIBLE THROUGH 615 PM EST.
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4068 8422 4068 8432 4069 8436 4073 8433
4087 8424 4101 8410 4105 8401 4110 8394
4112 8389 4114 8387
TIME...MOT...LOC 2246Z 262DEG 39KT 4119 8364 4073 8412
4044 8432
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 3:39 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Nov 17, 3:39 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EST SUN NOV 17 2013
.SYNOPSIS...
ISSUED AT 650 AM EST SUN NOV 17 2013
AN INTENSIFYING LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM IOWA
THIS MORNING ACROSS THE UPPER GREAT LAKES TONIGHT. THE COLD FRONT
ASSOCIATED WITH THE LOW WILL SWEEP ACROSS OUR AREA AND CAUSE SEVERE
THUNDERSTORMS WITH DAMAGING WINDS AND POSSIBLY TORNADOES THIS
AFTERNOON AND THIS EVENING. VERY WINDY CONDITIONS ARE EXPECTED TODAY
AND TONIGHT... WITH GUSTS UP TO 60 MPH THIS AFTERNOON AND THIS
EVENING. IT WILL TURN MUCH COLDER TONIGHT WITH A CHANCE FOR LAKE
EFFECT SNOW SHOWERS MONDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 228 PM EST SUN NOV 17 2013
...SEVERE WEATHER EXPECTED THIS AFTN/EARLY EVE...
A STRONGLY FORCED LINE OF CONVECTION IN THE ACT OF CONGEALING INTO A
LEWP/QLCS (AS OF 19Z) NEAR THE INDIANA/ILLINOIS BORDER WILL CONTINUE
EAST AND IMPACT THE ENTIRE FORECAST AREA THIS AFTERNOON INTO THE
EARLY EVENING. PDS TORNADO WATCH WARRANTED GIVEN INCREDIBLE
SHEAR/FLOW (0-1 KM SHEAR TO 45 KNOTS AND DEEP LAYER EFFECTIVE SHEAR
TO 70 KNOTS) AND ENOUGH INSTABILITY TO SUPPORT A HIGH RISK FOR
WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES WITH THIS LINE.
SOME MLCIN EXISTS THANKS TO PERSISTENT LOW STRATUS AND SHOWERS SO
FAR TODAY. HOWEVER...NARROW CORRIDOR OF LOW 60S SFC DEWPOINTS ON
EASTERN FRINGE OF COLD POCKET ALOFT SHOULD BE ENOUGH TO REDUCE MLCIN
AND INCREASE MLCAPE TO BTW 400-800 J/KG JUST AHEAD OF THIS LINE.
SYSTEM RESPONSIBLE FOR THE DANGEROUS WX IS EXTREMELY DYNAMIC WITH
NEGATIVE TILT TO DEEP PV ANOMALY (NOW NEAR THE IL/IA BORDER) AND
IMPRESSIVE 120 KT MID LVL JET UNDERCUTTING INTO THE OH VALLEY.
THIS, STRONG MID LVL DCVA, UPPER LVL DVRG, AND DEEP MOISTURE WITH
WAVE WILL ALLOW A 992 MB SFC LOW ACROSS SRN WI (AS OF 19Z) TO
DEEPEN NORTHEAST INTO THE NORTHERN GREAT LAKES TONIGHT. ASSOCIATED
STRONG ISALLOBARIC GRADIENT / RISE FALL COUPLET / SHOULD SUPPORT
A FEW GUSTS IN EXCESS OF 50 MPH JUST BEHIND THE SFC COLD FRONT
LATER THIS AFTN AND EVENING. CONDITIONS WILL IMPROVE OVERNIGHT
INTO MONDAY AS SYSTEM LIFTS OUT AND LARGE SCALE SUBSIDENCE/DRYING
OVERSPREADS THE LOWER LAKES AND OH VALLEY. CANNOT RULE OUT A FEW
LAKE EFFECT SPRINKLES/FLURRIES IN LOW LEVEL CAA REGIME AND WNW
BOUNDARY LAYER FLOW TRAJECTORIES...ALTHOUGH DRY AIR SHOULD WIN OUT
WITH MAINLY DRY CONDITIONS EXPECTED. LINGERING MODEST SFC PRESSURE
GRADIENT IN WAKE OF SYSTEM WILL KEEP WINDS UP A BIT TOMORROW WITH
GUST 25-30 MPH POSSIBLE.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 331 PM EST SUN NOV 17 2013
ONLY MINOR CHANGES MADE TO THE LONG TERM FORECAST WITH FOCUS ON
NEAR/SHORT TERM CONVECTIVE TRENDS. QUIET WEATHER AND SEASONABLE
TEMPS CAN BE EXPECTED TUESDAY INTO WEDNESDAY AS FLOW FLATTENS AND
HIGH PRESSURE BUILDS INTO THE REGION. LOW CHANCES FOR RAIN LATE IN
THE WEEK AS A FRONTAL BOUNDARY DROPS SOUTHEAST INTO THE AREA IN
DEVELOPING SOUTHWEST FLOW IN ADVANCE OF A FRACTURED UPPER TROUGH.
LAST SEVERAL MODEL CYCLES HAVE COME INTO BETTER AGREEMENT IN
AMPLIFYING/DIGGING THE NORTHERN STREAM UPPER TROUGH INTO THE
EASTERN CONUS WHICH WOULD SUPPORT A SIGNIFICANT COOL DOWN AND
CHANCES FOR LAKE EFFECT SNOW BY NEXT WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1220 PM EST SUN NOV 17 2013
MVFR CIGS ARE EXPECTED TO PERSIST THIS AFTERNOON IN MOIST/STRONG
SSW FLOW IN WARM SECTOR OF DYNAMIC SYSTEM APPROACHING THE GREAT
LAKES REGION. CONVECTION BLOSSOMING IN UNCAPPED WARM SECTOR ACROSS
ILLINOIS WILL EVENTUALLY WORK THROUGH SBN AROUND 20-22Z AND FWA
22-23Z IN ADVANCE OF A STRONG COLD FRONT. HIGH SHEAR ENVIRONMENT
COMBINED WITH INCREASING INSTABILITY PER COOLING ALOFT IN ADVANCE
OF FRONT WILL SUPPORT AN AIRMASS RIPE FOR SEVERE STORMS (WIND
GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES). ISO/SCT PRE-
FRONTAL CONVECTION IS ALSO A CONCERN WITH SHRA/VCTS MENTION
RETAINED BEFORE MAIN BATCH OF CONVECTION. STRONG ISOLLABARIC
GRADIENT AND DEEP MIXING/STEEP LAPSE RATES IN WAKE OF FRONT LATE
THIS AFTERNOON AND EVENING MAY SUPPORT A PERIOD OF STRONG SYNOPTIC
WIND GUSTS IN EXCESS OF 50 KNOTS. VFR WITH DIMINISHING WINDS
BEYOND THIS EVENING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HIGH WIND WARNING UNTIL 1 AM EST /MIDNIGHT CST/ MONDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...HIGH WIND WARNING UNTIL 1 AM EST MONDAY FOR MIZ077>081.
OH...HIGH WIND WARNING UNTIL 1 AM EST MONDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...STORM WARNING UNTIL 5 AM EST MONDAY FOR LMZ043-046.
&&
SYNOPSIS...JT
SHORT TERM...STEINWEDEL
LONG TERM...STEINWEDEL
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 17, 5:25 AM EST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 525 AM EST SUN NOV 17 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-181030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 525 AM EST SUN NOV 17 2013 /425 AM CST SUN NOV 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. SCATTERED THUNDERSTORMS WITH DAMAGING WINDS AND POSSIBLY TORNADOES... ARE EXPECTED TO MOVE INTO WESTERN PORTIONS OF THE AREA BY EARLY AFTERNOON... THEN TRANSITION TO A LINE OF SEVERE STORMS WITH WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES AS THEY MOVE ACROSS OUR AREA THIS AFTERNOON AND THIS EVENING. THE STORMS ARE EXPECTED TO BE MOVING EAST TO NORTHEAST AT 50 TO 60 MPH. IN ADDITION... IT WILL BE VERY WINDY TODAY AND TONIGHT... EVEN OUTSIDE OF THUNDERSTORM ACTIVITY... ESPECIALLY LATE THIS AFTERNOON AND THIS EVENING WHEN WIND GUSTS TO 60 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-181030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 525 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THROUGH EARLY AFTERNOON. A STORM WARNING IS IN EFFECT FOR LATE THIS AFTERNOON AND TONIGHT. IN ADDITION... SEVERE THUNDERSTORMS WITH WIND GUSTS OVER 50 KNOTS AND TORNADOES ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LINGER INTO MONDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 17, 4:59 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND GST 1 S MARKLE 40.81N 85.34W
11/17/2013 M80 MPH HUNTINGTON IN TRAINED SPOTTER
SEVERAL TREES AND LIMBS DOWN. MINOR STRUCTURAL DAMAGE
TO HOMES.
&&
THLocal storm report, Nov 17, 5:01 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG SE FORT WAYNE 41.08N 85.13W
11/17/2013 ALLEN IN AMATEUR RADIO
469 W OF SR1 24 FT TRAILER TURNED OVER ...TREES DOWN
&&
KGLocal storm report, Nov 17, 5:02 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST VAN WERT 40.87N 84.58W
11/17/2013 M62 MPH VAN WERT OH MESONET
VAN WERT MIDDLE SCHOOL.
&&
THLocal storm report, Nov 17, 5:04 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND GST 7 SE BLUFFTON 40.67N 85.08W
11/17/2013 M63 MPH WELLS IN TRAINED SPOTTER
POWER OUTAGES ACROSS THE AREA
&&
KGLocal storm report, Nov 17, 5:07 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 1 S WAKARUSA 41.52N 86.02W
11/17/2013 ELKHART IN PUBLIC
TREES DOWN...SILO AND OUTBUILDING DAMAGE ON COUNTY ROAD
1 NEAR WAKARUSA. TIME ESTIMATED FROM RADAR.
&&
NGLocal storm report, Nov 17, 5:10 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO 1 WSW LINCOLN 40.61N 86.23W
11/17/2013 CASS IN STORM CHASER
TREES AND POWER LINES DOWN. MODERATE STRUCURAL DAMAGE
TO HOMES.
&&
THThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 4:08 AM EST | High Wind Warning | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 20 hr |
| Nov 17, 1:37 PM EST | Special Weather Statement | IWX | Williams | 38 min |
| Nov 17, 4:07 PM EST | Severe Thunderstorm Warning | IWX | Defiance, Paulding, Van Wert | 38 min |
| Nov 17, 4:15 PM EST | Tornado Warning | IWX | Paulding | 30 min |
| Nov 17, 4:36 PM EST | Tornado Warning | IWX | Allen, Paulding, Putnam, Van Wert | 39 min |
| Nov 17, 4:47 PM EST | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 43 min |
| Nov 17, 4:51 PM EST | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 39 min |
| Nov 17, 5:07 PM EST | Tornado Warning | IWX | Defiance, Henry, Putnam | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.